# SDR AALA2018060549019

- Difficulty date: June 2, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 58,800 hours, 22,119 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Warning Message
- Condition: False Activation
- Location: Cids Panel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CIDS PANEL MESSAGE FOR CHECK SLIDE PRESSURE MID-L AND MID-R. UNABLE TO DUPLICATE PROBLEM ON GROUND.  SLIDE PRESSURE ON BOTH  MID R AND L INDICATE THEY ARE WITHIN LIMITS.  AIRCRAFT OK TO CONTINUE SERVICE AT THIS TIME.
